Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is hair loss due to combination of blood pressure medications?

Hi, I am taking four different blood pressure med and I would like to now one or more is causing my hair to come out here is the med names Losartan Potassium 100mg, Hydrochlorothiazide 25mg,Verapamil ER180mg,Hydralazine 25mg . I also was taking amlodipine Generic for Norvasac 10mg no longer taking because made my ankles swell and hair came out.I have one more clonidine not taking it now I just want to know which is causing hair lost and weight gain thank you so much
Mon, 9 May 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, anti-hypertensive medicines does not cause hair loss, if this is male patron baldness then it could be the cause only (In male person ) for the female it coudl be due to hormone changes and other systemic causes but not anti-hypertensive medicines hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir doctor dilipkumar from India image unique medical problem.I m36 year patien of malepattern baldness in Hamilton patterns aga since last 16 year...